| Model Number |
M00561241 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a 20mm captivator ii round stiff snare was used during a polypectomy procedure performed on (b)(6) 2023.The polyp measures 1.5cm.During the procedure, the snare loop completely detached from the device, but it did not get stuck in the patient's tissue.The detached snare loop was successfully extracted using forceps.The procedure was completed with a similar 20mm captivator ii round stiff snare.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of loop detached.